Table of Contents
Research Letters in Physics
Volume 2008, Article ID 589269, 4 pages
http://dx.doi.org/10.1155/2008/589269
Research Letter

Reduction of Time-Dependent Schrödinger Equations with Effective Mass to Stationary Schrödinger Equations

Department of Mathematics, University of Colima, Bernal Diaz del Castillo 340, Colima 28045, Mexico

Received 22 October 2007; Accepted 18 November 2007

Academic Editor: R. Onofrio

Copyright © 2008 Axel Schulze-Halberg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Axel Schulze-Halberg, “Reduction of Time-Dependent Schrödinger Equations with Effective Mass to Stationary Schrödinger Equations,” Research Letters in Physics, vol. 2008, Article ID 589269, 4 pages, 2008. https://doi.org/10.1155/2008/589269.